How to Order

For AMS eBook frontlist subscriptions or backfile collection purchases:

   1a. To purchase any ebook backfile or to subscibe to the current year of Contemporary Mathematics, please download this required license agreement,

   1b. To subscribe to the current year of Memoirs of the AMS, please download this required license agreement.

   2. Complete and sign the license agreement.

   3. Email, fax, or send via postal mail to:

Customer Services
American Mathematical Society
201 Charles Street Providence, RI 02904-2213  USA
Phone: 1-800-321-4AMS (4267)
Fax: 1-401-455-4046

Visit the AMS Bookstore for individual volume purchases.

Browse the current eBook Collections price list

Powered by MathJax
  Remote Access

Nonlocal Diffusion Problems

About this Title

Fuensanta Andreu-Vaillo, José M. Mazón, Universitat de València, València, Spain, Julio D. Rossi, Universidad de Alicante, Alicante, Spain and J. Julián Toledo-Melero, Universitat de València, València, Spain

Publication: Mathematical Surveys and Monographs
Publication Year 2010: Volume 165
ISBNs: 978-0-8218-5230-9 (print); 978-1-4704-1392-7 (online)
MathSciNet review: MR2722295
MSC: Primary 35-02; Secondary 35K55, 35R09, 47H20, 76R50

Read more about this volume

View other years and volumes:

Table of Contents

Front/Back Matter


View full volume PDF

American Mathematical Society